# SDR HEEA0015482

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL41239
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKS AT LOW RPM.
